Show simple item record Curran, Stephen J. Morris, Dave Witte Morris, Joy 2018-07-10T18:21:43Z 2018-07-10T18:21:43Z 2012
dc.identifier.citation Curran, S. J., Morris, D. W., & Morris, J. (2012). Caley graphs of order 16p are hamiltonian. Ars Mathematica Contemporanea, 5(2), 185-211 en_US
dc.description Open access, licensed under Creative Commons en_US
dc.description.abstract Suppose G is a finite group, such that |G| = 16p, where p is prime. We show that if S is any generating set of G, then there is a hamiltonian cycle in the corresponding Cayley graph Cay(G;S). en_US
dc.language.iso en_US en_US
dc.publisher Drustvo Matematikov, Fizikov in Astronomov en_US
dc.subject Caley graph en_US
dc.subject Hamiltonian cycles en_US
dc.subject.lcsh Caley graphs
dc.subject.lcsh Graph theory
dc.title Caley graphs of order 16p are hamiltonian en_US
dc.type Article en_US
dc.publisher.faculty Arts and Science en_US
dc.publisher.department Department of Mathematics and Computer Science en_US
dc.description.peer-review Yes en_US
dc.publisher.institution University of Pittsburgh at Johnstown en_US
dc.publisher.institution University of Lethbridge en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record